# SDR SWAA2014012824634

- Difficulty date: January 1, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 56,062 hours, 44,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 420+10 UPPER FWD WINDOW SKIN CUTOUT CRACKED BETWEEN HOLES 4 TO 6.  REPAIRED SKIN IAW EA.
